BOSTON (CBS) – Dr. Mallika Marshall is answering your coronavirus vaccine-related medical questions. If you have a question, email her or message her on Facebook or Twitter.

Dr. Mallika is offering her best advice, but as always, consult your personal doctor before making any decisions about your personal health.

READ MORE: 'Hi Ma': President Joe Biden Calls Marty Walsh's Mom For Mother's Day

Margaret says that her 38-year-old daughter just got the Johnson & Johnson vaccine last week. She asks, “Are there any warning signs to watch for? I’m kind of a nervous wreck about it.”

Please don’t worry. There have only been six reported cases out of almost 7 million doses administered here in the U.S., so the risk is extremely small. Less than 1 in a million. You’re more likely to be struck by lightning. In fact, your risk of dying from COVID, even if you’re young, is many times greater than your risk of getting a blood clot from the J&J vaccine. But if your daughter develops shortness of breath, severe belly pain, swelling/redness in her calves or a severe headache, she needs to go to the nearest emergency room.

Joann on Facebook writes, “I am a 60-year-old woman who received the Johnson & Johnson vaccine on March 9. Should I be concerned that I can acquire the rare blood clot condition?”

READ MORE: Increased Capacity Coming To The TD Garden, But Some Fans Don't Miss The Crowds

No. You should not be worried. For a number of reasons. First of all, you’re more than a month out from your J&J vaccine. These clots have been observed within 2 weeks of getting vaccinated. They also were only observed in people under the age of 48. And like I mentioned, the risk is less than 1 in a million.

Judy on Facebook writes, “I’m beside myself with worry. My son just got the J&J vaccine Sunday and is feeling lousy with chills and a headache, as expected. Should I be concerned for him?”

No. Don’t worry. Right now, the phenomenon appears to affect young women more than young men. And a headache is incredibly common after any of the COVID-19 vaccines. But as always, if your son is having a severe headache or the worst headache of his life, he should be seen right away.

We have another question from Facebook. Sherri writes, “I took Aleve and Tylenol about 3 hours before my Moderna vaccine. Will it still protect me? I took it for knee pain not thinking.”

MORE NEWS: Stimulus Check Latest: Is A Fourth Relief Payment Coming?

Don’t worry. We don’t advise people to take over-the-counter pain medication before getting vaccinated for the sole purpose of preventing side effects, but if you inadvertently took it or needed to take it for a medical condition, that should be fine. It is unlikely to significantly blunt the effects of the vaccine.

Dr. Mallika Marshall